Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2007, Vol. 16 Issue (8): 2167-2179    DOI: 10.1088/1009-1963/16/8/004
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Study on an extended Boussinesq equation
Chen Chun-Lia, Li Yi-Shenb, Zhang Jin Ec
a Department of Mathematics, Shanghai Jiaotong University, Shanghai 200240, China ; b Department of Mathematics, University of Science and Technology of China, Hefei 230026, China; c SB and SEF, The University of Hong Kong,Pokfulam Road, Hong Kong, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn